# SDR 2002FA0000625

- Difficulty date: April 26, 2002
- Submitted: May 13, 2002
- Operation: General aviation
- Aircraft: N315SB
- Make and model: Mooney M20F
- Aircraft serial: 700005
- Engine: Lyc IO360A1A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 41960016
- Condition: Failed
- Location: Mlg
- Part time: 4,997 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PILOT SELECTED GEAR DOWN INCOMPLETE EXTENSION OCCURRED.  ATTEMPTS TO EXTEND THE GEAR MANUALLY ALSO FAILED.  AFTER THE AIRCRAFT WAS RETREIVED,  PLACED ON JACKS AND BELLY PANELS REMOVED, IT WAS DISCOVERED THE MAIN LANDING GEAR ACTUATOR (DUKES) COUPLING BETWEEN THE MOTOR AND TRANSMISSION WAS SEPARATED, ALSO, THE MOTOR WAS FOUND NOT TO RUN ELECTRICALLY.  PROBABLE CAUSE:  MOTOR/ TRANSMISSION COUPLING SEPARATED, CAUSING MOTOR TO SEIED.  COUPLING IS 30+YEARS OLD.
